# SDR DLM88001018

- Difficulty date: May 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 37,207 hours, 31,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907608
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: D

## Discrepancy

POST FLIGHT ARRIVAL AT GATE, CABIN FILLED WITH OILY SMOKE.  APU WAS OPERATING AS WELL AS LEFT AIR CONDITIONING PACK.  FOUND HYDRAULIC LINE LEAKING RIGHT T/R CONTROL VALVE, LOCATED IN TAIL COMPARTMENT.  APU INGESTED HYDRAULIC FLUID.  REPLACED HYDRAULIC LINE AND PERFORMED OPN 5088 A/C DUCT BURN-OUT PROCEDURE.
